# SDR 96UAL900659

- Difficulty date: August 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612UA
- Make and model: Boeing 767222
- Aircraft serial: 21873
- Engine: Pwa JT9D7R4D
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Equip Cooling
- Component: 286T002915
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN WOULD NOT PRESSURIZE.  THE EQUIPMENT COOLING CONTROLLER FAILED AND THE COOLING EXHAUST DOOR WAS OPEN.  REPLACED EQUIPMENT COOLING CONTROLLER PER 767 MM 21-58-23.  BITE CHECKS NORMAL.
